# SDR SWIA201127899

- Difficulty date: September 22, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 23,812 hours, 20,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY EXIT LIGHT BURNED OUT.  (FLT 5392)  RELAMPED EMERGENCY LIGHT.
